# SDR SWIA2020061251110

- Difficulty date: May 15, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 20,939 hours, 16,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INTERCOSTAL AT FWD JACK FITTING IS CORRODED.  (C-CHECK) RO 6/8/2020 REMOVED CORROSION FROM LT INTERCOSTAL LOWER FLANGE AT FWD JACK FITTING REF SRM. COMPLIED WITH ALL STEPS REO.  LEAK CHECK GOOD COMPLIED WITH TASK.
